Covering radii are not matroid invariants

Journal article


Britz, T. and Rutherford, C. (2005). Covering radii are not matroid invariants. 296 (1), pp. 117-120. https://doi.org/10.1016/j.disc.2005.03.002
AuthorsBritz, T. and Rutherford, C.
Abstract

We show by example that the covering radius of a binary linear code is not generally determined by the Tutte polynomial of the matroid. This answers Problem 361 (P.J. Cameron (Ed.), Research problems, Discrete Math. 231 (2001) 469–478).

Year2005
Journal citation296 (1), pp. 117-120
PublisherElsevier
ISSN0012-365X
Digital Object Identifier (DOI)https://doi.org/10.1016/j.disc.2005.03.002
Publication dates
Print28 Jun 2005
Online12 May 2005
Publication process dates
Accepted01 Mar 2005
Deposited04 Nov 2019
Publisher's version
License
File Access Level
Open
Permalink -

https://openresearch.lsbu.ac.uk/item/885xq

Download files

Publisher's version
82553453.pdf
License: CC BY-NC-ND 4.0
File access level: Open

  • 6
    total views
  • 1
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as

Related outputs

Some results on the structure and spectra of matrix-products
Rutherford, CG (2015). Some results on the structure and spectra of matrix-products. Linear Algebra and Its Applications. 474, pp. 192-212. https://doi.org/10.1016/j.laa.2015.02.008
Pancyclicity when each cycle must pass exactly k Hamilton cycle chords.
Chaouche, FA, Rutherford, CG and Whitty, R (2015). Pancyclicity when each cycle must pass exactly k Hamilton cycle chords. Discussiones Mathematicae Graph Theory. 35 (3), pp. 533-539. https://doi.org/10.7151/dmgt.1818
P-matrices and signed digraphs
Banaji, M and Rutherford, CG (2010). P-matrices and signed digraphs. Discrete Mathematics. 311 (4), pp. 295-301. https://doi.org/10.1016/j.disc.2010.10.018